# SDR DALA2023120109873

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,726 hours, 34,751 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAMES CLIP STA=927 STGR 29RH TO STGR 28LH AT AFT CARGO COMPARTMENT C2 (ON REFERENCE NRC 0139). SUMMARY OF NRC 00493: CORROSION LEVEL 2. FRAME CLIP STA=927 STGR 29RH TO STGR 28LH AT AFT CARGO COMPARTMENT C2 WAS FABRICATED PER DWG 9915524 REV P AND REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0089240)
